# SDR 2024FA0000717

- Difficulty date: September 17, 2024
- Submitted: September 17, 2024
- Operation: General aviation
- Aircraft: N153FC
- Make and model: Cessna 182T
- Aircraft serial: 18281774
- Aircraft time: 2,629 hours, 1,400 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 07436062
- Condition: Cracked
- Location: Zone 100
- Part time: 2,629 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

DURING A 50-HOUR OIL CHANGE / INSPECTION EVENT THE NOSE LANDING GEAR LOWER STRUT FITTING WAS DISCOVERED TO BE CRACKED IN TWO ON THE RIGHT-HAND WEB SECTION. AFTER REMOVAL OF BROKEN MOUNT, EVIDENCE SHOWED THE CRACK HAD OCCURRED PRIOR TO THE FINAL FAILURE OF THE PART. DURING INVESTIGATION IT WAS MENTIONED THAT THIS AIRCRAFT HAD A FORCED LANDING MANY YEARS PREVIOUSLY. IT IS THE OPINION OF THE SUBMITTER THAT A HARD LANDING INSPECTION SHOULD INCLUDE A NONDESTRUCTIVE TEST OF THIS FITTING BE PERFORMED BEFORE RETURN TO SERVICE.
